MathSciNet Relay Station
MathSciNet bibliographic data
MR1814117 55P62 (55M30)
Ghorbal, Sonia; Jessup, Barry Estimating the rational LS-category of elliptic spaces. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1833–1842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement